Professor Anna Felikson anna.felikson@durham.ac.uk
Professor
Professor Anna Felikson anna.felikson@durham.ac.uk
Professor
M. Shapiro
Professor Pavel Tumarkin pavel.tumarkin@durham.ac.uk
Professor
In the famous paper [FZ2] Fomin and Zelevinsky obtained Cartan-Killing type classification of all cluster algebras of finite type, i.e. cluster algebras having only finitely many distinct cluster variables. A wider class of cluster algebras is formed by cluster algebras of finite mutation type which have finitely many exchange matrices (but are allowed to have infinitely many cluster variables). In this paper we classify all cluster algebras of finite mutation type with skew-symmetric exchange matrices. Besides cluster algebras of rank 2 and cluster algebras associated with triangulations of surfaces there are exactly 11 exceptional skew-symmetric cluster algebras of finite mutation type. More precisely, 9 of them are associated with root systems E6, E7, E8, E˜6, E˜7, E˜8, E(1,1)6, E(1,1)7, E(1,1)8; two remaining were found by Derksen and Owen in [DO]. We also describe a criterion which determines if a skew-symmetric cluster algebra is of finite mutation type, and discuss growth rate of cluster algebras.
Felikson, A., Shapiro, M., & Tumarkin, P. (2012). Skew-symmetric cluster algebras of finite mutation type. Journal of the European Mathematical Society, 14(4), 1135-1180. https://doi.org/10.4171/jems/329
Journal Article Type | Article |
---|---|
Publication Date | Apr 1, 2012 |
Deposit Date | Mar 19, 2012 |
Publicly Available Date | Feb 4, 2016 |
Journal | Journal of the European Mathematical Society |
Print ISSN | 1435-9855 |
Electronic ISSN | 1435-9863 |
Publisher | EMS Press |
Peer Reviewed | Peer Reviewed |
Volume | 14 |
Issue | 4 |
Pages | 1135-1180 |
DOI | https://doi.org/10.4171/jems/329 |
Keywords | Cluster algebra, Finite mutation type, Triangulated surface, Growth rate. |
Public URL | https://durham-repository.worktribe.com/output/1479587 |
Accepted Journal Article
(512 Kb)
PDF
3D Farey Graph, Lambda Lengths and SL₂-Tilings
(2025)
Journal Article
Polytopal realizations of non-crystallographic associahedra
(2025)
Journal Article
Cluster algebras of finite mutation type with coefficients
(2024)
Journal Article
Exhange graphs for mutation-finite non-integer quivers
(2023)
Journal Article
Mutation-finite quivers with real weights
(2023)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search